# SDR SWIA200617874

- Difficulty date: December 25, 2006
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 8,465 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 621 FLOOR SUPPORT ANGLE IS CRACKED AT LBL32, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLES AND STRAP AT FS 621 AS PER 601R-53-61-117 -1,-3 .
